Open Access
Translator Disclaimer
July, 2010 A note on the Jensen inequality for self-adjoint operators
Tomohiro HAYASHI
J. Math. Soc. Japan 62(3): 949-961 (July, 2010). DOI: 10.2969/jmsj/06230949

Abstract

In this paper we consider a certain order-like relation for self-adjoint operators on a Hilbert space. This relation is defined by using the Jensen inequality. We will show that under some assumptions this relation is antisymmetric.

Citation

Download Citation

Tomohiro HAYASHI. "A note on the Jensen inequality for self-adjoint operators." J. Math. Soc. Japan 62 (3) 949 - 961, July, 2010. https://doi.org/10.2969/jmsj/06230949

Information

Published: July, 2010
First available in Project Euclid: 30 July 2010

zbMATH: 1216.47025
MathSciNet: MR2648068
Digital Object Identifier: 10.2969/jmsj/06230949

Subjects:
Primary: 47A63

Keywords: Jensen inequality , ‎operator inequality

Rights: Copyright © 2010 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.62 • No. 3 • July, 2010
Back to Top